# SDR ASAA2018030823953

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7502156
- Condition: Cracked
- Location: Bs 500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT FLOORBEAM ANGLE AT BS 500J AFT SIDE IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE 6.1 IAW SRM  51-40-02 & DWG 143A7505, REV-.
